Skip to Main content Skip to Navigation
Journal articles

On generalized Sobolev algebras and their applications.

Abstract : In the last two decades, many algebras of generalized functions have been constructed, particularly the so-called generalized Sobolev algebras. Our goal is to study the latter and some of their main properties. In this framework, we pose and solve a nonlinear degenerated Dirichlet problem with irregular data such as Dirac generalized functions.
Document type :
Journal articles
Complete list of metadata
Contributor : Séverine Bernard Connect in order to contact the contributor
Submitted on : Wednesday, May 11, 2005 - 4:24:36 PM
Last modification on : Thursday, August 16, 2018 - 5:30:02 PM
Long-term archiving on: : Thursday, April 1, 2010 - 9:27:32 PM




Séverine Bernard, Silvère Paul Nuiro. On generalized Sobolev algebras and their applications.. Topological Methods in Nonlinear Analysis, Juliusz Schauder University Centre for Nonlinear Studies, 2005, 25 (2), pp.375-390. ⟨hal-00004903⟩



Record views


Files downloads